A female asked:
Hello,i just took a 1 gram powder from of azithromycin for chlamydia infection but vomited within 30min to an hr of taking should i be perscibed more ?
1 doctor answer • 1 doctor weighed in
Infectious Disease 54 years experience
Get re-treated: Unfortunately, azithromycin can be quite irritating to the stomach and intestines and sometimes causes nausea and vomiting. Research has shown that with vomiting later than 30 minutes, enough drug is retained to cure chlamydia. But up to 30 minutes, re-treatment is necessary. Ask your doctor about getting pills instead of the powder form; or use doxycycline, which requires 7 days treatment.
787 viewsAnswered >2 years ago
Last updated Feb 27, 2017
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.